MathSciNet Relay Station
MathSciNet bibliographic data
MR49503 (14,186i) 60.0X
Meĭzler, D. G. On a problem of B. V. Gnedenko. (Russian) Ukrain. Mat. Žurnal 1, (1949). no. 2, 67–84.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement